# SDR 07FDEA00388

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Tool Damage
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER AFT CORNER WEB BS.590-640 HAS MULTIPLE TOOLING MARKS ON INNER SURFACE REMOVED GILL LINER AND PARTIALLY REMOVED INNER SKIN WEB FOR ACCESS.  REMOVED REPAIR DOUBLER REF SRM 51-30-2, CUT OUT DAMAGE AREA REF. 51-10-1 HFEC CUT OUT, IAW B727 NDT MANUAL PART 6, 51-00-00, NO DEFECTS NOTED.  FABRICATED FILLER REF SRM 51-40-02 FIGURE 1.  ALODINED FILLER REF SRM 51-10-2 PAGES 6-7.  PRIMED FILLER REF MM 51-20-031-7.  INSTALLED FILLER, DOUBLER, INNER SKIN WEB AND CEILING SUPPORT COMMON TO WEB REF SRM 51-30-2.  INSTALLED GILL LINER REF MM 25-52-00-2.  ALSO WORKED WITH EA 7-  5330-106966.    CLASSIFIED AS A MAJOR REPAIR.
